# SDR AALA202003049007

- Difficulty date: February 20, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 18,665 hours, 7,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND FORWARD DOOR CUT OUT LOWER THRESHOLD CREASE ANGLE AT BS 326. REPAIRED CORROSION PER SRM 53-10-15-1A AND 51-20-01. **SUPPLEMENTAL REPORT: ENGINEERING REVIEWED THIS EVENT AND DETERMINED THE CORRECT LEVEL WAS LEVEL 1 NOT LEVEL 2. SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY.**
